# SDR DL76S060869

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 59,681 hours, 28,432 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311T11152
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 2 PYLON UPPER SPAR FITTING WAS FOUND TO HAVE A PREVIOUSLY OVERSIZED HOLE, AT THE AFT OUTER PERIMETER FASTENER.  A BOEING APPROVED REPAIR WAS INSTALLED AT THE SUBJECT LOCATION, PER ERA 456536-14.
